# SDR V0XD20230214001

- Difficulty date: February 14, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 45638
- Aircraft time: 41,150 hours, 32,299 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 14529495003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE FLOOR SILL AT FR 59- FR 65 HAS SIGNS OF CORROSION IN MULTIPLE SPOTS. CORRECTIVE ACTION: REMOVED AND REPLACED 2 EA FLOOR SILLS ON L/H AT FR 59- FR 65 IAW EMB 135/145 SRM 51-40-02.
